MAUDE Adverse Event Report: DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL

DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL
Model Number SSP118FA-SF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by the end user who stated the frame of the wheelchair started to bend which led to parts starting to malfunction.The end user fell out of the wheelchair and was admitted to the hospital with a broken collar bone and humerus.Attempts to gather additional information have been unsuccessful.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WHEELCHAIR, MECHANICAL
MDR Report Key20077830
Report Number2438477-2024-00044
Device Sequence Number7736578
Product Code IOR
UDI-Device Identifier00822383140414
UDI-Public00822383140414
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
Report Date (Section F) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP118FA-SF
Device Catalogue NumberSSP118FA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2024
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA08/27/2024